Skip to Content

Join the 'Hydrochlorothiazide / Triamterene' group to help and get support from people like you.

Hydrochlorothiazide / Triamterene Questions

We found 10 questions associated with the 'Hydrochlorothiazide / Triamterene' topic.

Hydrochlorothiazide/Triamterene - My whole body is swelled due to abruptly stopping triamterene?

Posted 25 Feb 2017 by Kstic00 1 answer

My Dr will not fill it until he sees me and my appt is in 2 weeks and it's already been a week. I am weak, pains in my stomach and sides. Heart beating fast. I have been on Triamterene for 25yrs for blood pressure.

Hydrochlorothiazide/Triamterene - I take one triamterene 37.5mg in the morning if pressure is still?

Posted 3 Mar 2017 by Coco brownkash 0 answers

... high is it ok take another one this evening

Hydrochlorothiazide/Triamterene - Can this medication cause severe leg pain and leg jerking at night

Posted 21 Oct 2016 by Snapon15876 0 answers

When I take this medication my legs hurt very bad and some days can't hardly walk. My legs jerk at night interrupting sleep. There has been days I've not taken this medication because of going to church or shopping legs felt a lot better and didn't jerk at night.

Should I take potassium chloride and hydrochlorothiazide/triamterene together?

Posted 9 Feb 2016 by bpruitt1 0 answers

hydrochlorothiazide/triamterene and potassium chloride

Hydrochlorothiazide/Triamterene - I have Menieres. I take Triamterene 37.5 as a diuretic to excrete?

Posted 5 Feb 2015 by PoetsCorner 1 answer

I take the drug to excrete sodium and I keep a pretty low sodium diet below 1200mg daily. I would like to ween myself off the drug given it lowers blood pressure and I feel it could also be contributing to ED. My main concern is the potential of suffering a Menieres attack once I am off the drug. ...

Hydrochlorothiazide/Triamterene for 2 months, get dizzy when getting up, tired, headaches & nausea?

Posted 6 Jun 2012 by Kay45 3 answers

... for the first two weeks I had no symptoms, now I keep getting dizzy spells, especially when getting up and sitting down, no energy, weird pressure headaches on and off and nausea. I am worried however my BP is perfect. Do these subside? I changed the time I took the pill with food and water ...

How long does it take for the side effects to go away?

Posted 8 Jun 2010 by Magill0415 1 answer

I started using this medicateion for about 2 months now, taking 1 pill a day to treat the water retention in my legs and ankles. Since Thursday, I've been feeling out of myself. I have no energy waht so ever, shortness of breath, my hearth feels like it wants to pop out of my chest, LOTS of ...

Ask a Question

Further Information

Related Condition Support Groups

Edema, High Blood Pressure, Hypertension

Related Drug Support Groups

Maxzide, Dyazide, Maxzide-25

Hydrochlorothiazide / Triamterene Patient Information at Drugs.com